# SDR AALA202205164784

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 82,486 hours, 10,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BUSINESS CLASS HAS FOWL ODOR COMING FROM VENTS LIKE LAVATORY SMELL. LOWER CABIN RE CIRCULATION AIR FILTERS REPLACED. (AALA202205166616) UPPER CABIN RE CIRCULATION AIR FILTERS-REPLACED (AALA202205160331), (AALA202205162442). NO FOUL ODOR NOTED AT THIS TIME.
